Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 9 No. 2 (2023)
Vol. 9 No. 2 (2023)
Published:
2023-03-16
Articles
Stochastic Modeling Effect on HIV Infection with Special Distribution
https://doi.org/10.46610/JOSME.2023.v09i02.001
Kannadasan Karuppaiah, Subash Chandrabose Gandhi, Vinoth Raman
1-6
Requires Subscription
PDF
Numerical Solutions for Fuzzy Fractional Differential Equations Using Logarithmic and Harmonic Means
P. Prakash, N. Nithyadevi
7-14
Requires Subscription
PDF